# SDR REXA2024093000738

- Difficulty date: September 11, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670342697
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB & OB ATTACH ANGLES @ FS 280 & RBL 9 REQUIRE REPLACEMENT. LOCATED AND DRILLED NEW IB & OB ATTACH ANGLES @ FS 280 & RBL 9, IAW CRJ-900 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE ATTACH ANGLES, IB (PN CC670-34269-7) & OB (PN CC670-34269-8) AT FS 280 & RBL 9 IAW CRJ900 SRM 51-42-21-001-001-A01.
